# SDR QXEA2017053000374

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 38,587 hours, 40,487 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DOOR INTERMITTENT CAUTION ILLUMINATED DURING CLIMB OUT.  RETURN TO FIELD.  LANDING UNEVENTFUL.  INTERROGATED PSEU IAW AMM TASK 32-61-00-742-801. FOUND 'LGDRCL FAULT 1 UNREASONABLE FAR FOR LAST FLIGHT LEG.  INSPECTED THE LEFT MLG AND DOORS. FOUND NO DEFECTS. INTERROGATED PSEU IAW 32-61-00-742-801, FOUND LGDRCL RIGGING GAP OUT OF LIMITS IAW 32-61-00-280-801 PARA 1-3. RIGGED THE PROXIMITY SENSOR IAW 32-61-06-830-801. CYCLED GEAR DOORS NO DEFECTS NOTED.
